# SDR SWAA2019071734899

- Difficulty date: July 3, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A8240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB OUTBOARD FORWARD SHEAR TIE ANGLE CORRODED AT BS. 294.5+24, STR. 23L.  R&R ANGLE IAW SRM AND DWG.
